Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i9.40
pages 47-58

On Functional Form of Pontryagin's First Direct Method and Comparison of Guaranteed Times in Dynamic Game Problems

Kirill A. Chikriy
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

ABSTRAKT

Consideration is given to a game problem of pursuit for nonstationary controlled processes based on two schemes of the resolving functions method (namely, the main scheme and the specific scheme with fixed selections of the terminal set) as well as Pontryagin's first direct method. Due to establishment of the functional form of the latter it becomes possible to derive sufficient conditions providing equality of the guaranteed game termination times for all above mentioned methods.


Articles with similar content:

On Guaranteed Result in Game Problems of Controlled Objects Approach
Journal of Automation and Information Sciences, Vol.52, 2020, issue 3
Iosif S. Rappoport
Motion Control Under Conflict Condition
Journal of Automation and Information Sciences, Vol.50, 2018, issue 1
Victoriya K. Chikrii , Sergey O. Mashchenko , Alexander G. Nakonechnyi
Method of Resolving Functions in the Group Pursuit Problem with a Terminal Pay Off Function and Integral Constraints on Controls
Journal of Automation and Information Sciences, Vol.51, 2019, issue 4
Iosif S. Rappoport
Necessary Optimality Conditions in a Discrete Control Problem with Nonlocal Boundary Conditions
Journal of Automation and Information Sciences, Vol.44, 2012, issue 9
Kamil Bayramali oglu Mansimov
On an Approach Scheme in Nonstationary Game Problems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 8
Alexey A. Chikriy, Kirill A. Chikriy, Iryna Iu. Kryvonos